Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child had fall, swelling below eyes, rashes on upper lip. Allergy?

hello sir, my 4 year old sister was riding her bicycle and got hurt by falling on the road. though the injury did not required much concern but just as a precaution we took her to a child specialist. he prescribed some medicines and it has been three days that she is taking the medicines. from the very next day of her taking the medicine her face is being affected adversely. on the first day there was swelling below the eyes. on the second day there were rashes above the upper lip which have increased even more and now very tiny but many pimples are growgin right net to the upper lip on the left side of the nose. kindly advise on whom should we consult for this and what sort of disease this may be? is it some allergy that may have taken its birth as a result of the side effect or what exactly it is?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for your query
I think your sister has some allergic manifestation to the drugs precribed by her doctors. Better to stop those drugs at once if possible. Your sister should have some anti-histaminics like cetrizine, desloratadine etc. You should consult an allergist. Skin allergy testing or specific serum IgE assay can detect the culprit allergen and immunotherapy will protect her from further exposure.
Thank you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor